MathSciNet Relay Station
MathSciNet bibliographic data
MR1392066 (97b:93044) 93C05
Milani, Basílio E. A.; Dórea, Carlos E. T. On invariant polyhedra of continuous-time systems subject to additive disturbances. Automatica J. IFAC 32 (1996), no. 5, 785–789.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement